# SDR SWI202408260769

- Difficulty date: June 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Cracked
- Location: Tru Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRU DOOR AFT LATCH CUT OUT ON THE FUSELAGE, POSSIBLY CRACKED IN THE RADIUS (MARKED)      (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED CRACKED TRU BAY LANDING WITH NEW REPLACEMENT LANDING (P/N CC670-33151-3), USING ALL NEW FASTENERS, REF CRJ900 SRM 51-42-06-001-001 A01 AND MHIRJ REO 690-53-11-1807 REV --, DATED 2024-07-16. SEE CONTINUATION STEPS FOR FURTHER DETAILS. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE. COMPLIED WITH 51-900-1002-SKY RVSM MAPPING ACCOMPLISHED ON MX#: 28553079  HN00175413.
